# SDR CALA2023061601887

- Difficulty date: June 11, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 98,691 hours, 23,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Sta 720 Bl 20r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF FLOOR BEAM AT STA 720 BL 20R. DOCUMENTED ON AMES NR 159536-0200-0147. CORROSION FOUND ON TOP OF FLOOR BEAM AT STA 720 BL 20R. DOCUMENTED ON AMES NR 159536-0200-0147. ADD EMP:V921493
